Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

10378

Bjorn Poonen, Jean Anglesio, O. P. Lossers, C. Kenneth Fan and Hans Georg Killingbergtro
The American Mathematical Monthly
Vol. 104, No. 8 (Oct., 1997), pp. 769-771
DOI: 10.2307/2975246
Stable URL: http://www.jstor.org/stable/2975246
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
10378
Preview not available

Page Thumbnails

  • Thumbnail: Page 
769
    769
  • Thumbnail: Page 
770
    770
  • Thumbnail: Page 
771
    771